My heart randomly stops beating for 2 seconds as if it is struggling to beat and then when it beats its a real heavy thump and i sometimes go light headed does anyone know what it could be?

3

3 Answers

Anonymous Profile
Anonymous answered
I am not a doctor, but it I think it could be a condition called cardiac arrhythmia (irregular heart rhythms). It is fairly common and can be effectively treated by a doctor who specializes in electrophysiology. I would suggest you visit your nearest cardiovascular center. Light-headedness could be one of the side effects of your medication. But please seek medical attention immediately if you continue to suffer from irregular heartbeats.
Jil Blue Profile
Jil Blue answered
It is the only thing that became different from your normal routine, my guess is yes. Let your doctor know and you may need a new type that works better for you.

Answer Question

Anonymous